Design of survivable networks with low connectivity requirements
| Year of publication: |
2025
|
|---|---|
| Authors: | Almathkour, Fatmah ; Magnouche, Youcef ; Mahjoub, Ali Ridha ; Taktak, Raouia |
| Published in: |
International transactions in operational research : a journal of the International Federation of Operational Research Societies. - Oxford : Wiley-Blackwell, ISSN 1475-3995, ZDB-ID 2019815-2. - Vol. 32.2025, 2, p. 918-960
|
| Subject: | branch-and-cut | facet | integer programming | low-connectivity | polytope | survivable networks | valid inequality | Ganzzahlige Optimierung | Integer programming | Unternehmensnetzwerk | Business network | Soziales Netzwerk | Social network | Netzwerk | Network | Theorie | Theory |
-
The stochastic pseudo-star degree centrality problem
Camur, Mustafa C., (2023)
-
On the maximum small-world subgraph problem
Kim, Jongeun, (2020)
-
On designing networks resilient to clique blockers
Zhong, Haonan, (2023)
- More ...
-
New trends on combinatorial optimization for network and logistical applications
Kellerer, Hans, (2021)
-
Integer linear programming formulations for the maximum flow blocker problem
Bentoumi, Isma, (2025)
-
Integer Linear Programming Formulations for the Maximum Flow Blocker Problem
Bentoumi, Isma, (2023)
- More ...